Growth problems in diagram categories.
Saved in:
| Title: | Growth problems in diagram categories. |
|---|---|
| Authors: | Gruber, Jonathan1 (AUTHOR), Tubbenhauer, Daniel2 (AUTHOR) daniel.tubbenhauer@sydney.edu.au |
| Source: | Bulletin of the London Mathematical Society. Nov2025, Vol. 57 Issue 11, p3454-3469. 16p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| FullText | Links: – Type: pdflink Text: Availability: 1 |
|---|---|
| Header | DbId: msf DbLabel: Mathematics Source An: 189231326 AccessLevel: 2 PubType: Academic Journal PubTypeId: academicJournal PreciseRelevancyScore: 0 |
| IllustrationInfo | |
| Items | – Name: Title Label: Title Group: Ti Data: Growth problems in diagram categories. – Name: Author Label: Authors Group: Au Data: <searchLink fieldCode="AR" term="%22Gruber%2C+Jonathan%22">Gruber, Jonathan</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Tubbenhauer%2C+Daniel%22">Tubbenhauer, Daniel</searchLink><relatesTo>2</relatesTo> (AUTHOR)<i> daniel.tubbenhauer@sydney.edu.au</i> – Name: TitleSource Label: Source Group: Src Data: <searchLink fieldCode="JN" term="%22Bulletin+of+the+London+Mathematical+Society%22">Bulletin of the London Mathematical Society</searchLink>. Nov2025, Vol. 57 Issue 11, p3454-3469. 16p. |
| PLink | https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=189231326 |
| RecordInfo | BibRecord: BibEntity: Identifiers: – Type: doi Value: 10.1112/blms.70163 Languages: – Code: eng Text: English PhysicalDescription: Pagination: PageCount: 16 StartPage: 3454 Titles: – TitleFull: Growth problems in diagram categories. Type: main BibRelationships: HasContributorRelationships: – PersonEntity: Name: NameFull: Gruber, Jonathan – PersonEntity: Name: NameFull: Tubbenhauer, Daniel IsPartOfRelationships: – BibEntity: Dates: – D: 01 M: 11 Text: Nov2025 Type: published Y: 2025 Identifiers: – Type: issn-print Value: 00246093 Numbering: – Type: volume Value: 57 – Type: issue Value: 11 Titles: – TitleFull: Bulletin of the London Mathematical Society Type: main |
| ResultId | 1 |